# SDR ASAA2018092426202

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'CUSTOMER WALK' EMERGENCY CABIN LIGHT AT FOLLOWING LOCATION INOP ROW 6 ABC, 9 ABC AND 11 ABC. GROUNDED - YES. EMERGENCY CABIN LIGHT POWER PACK ASSY M2335 REPLACED (SN: 33706) IAW AMM 33-51-06-960-806 OPS CHECK GOOD.
